Does anyone know why I had this reaction to the flu shot or had a similar experience?
About ten years ago, when I was around 10, I got the flu shot which I had gotten every year up until that point. On the car ride home after receiving it, my body suddenly started to go numb and I couldn’t move, and it became increasingly difficult to breathe. This lasted for a few minutes, 5 tops and then it stopped and I was fine. When I told my parents about it later they insisted that I was just having an anxiety attack, but I wasn’t anxious in the least before it happened. Breathing difficulty is frightening, and I don’t get the flu shot now partially because of that strange reaction I had. Ive been trying to find out what it was but cant find anyone with a similar experience. I think the fact that it resolved on its own and I didn’t have an emergency hospital visit rules out anaphylaxis, and I don’t have an egg allergy. I used to get rashes from latex bandages, but even that couldn’t be a very severe latex allergy (latex can be found in vaccines and those w/ a severe allergy can have a reaction). My only known allergy is to the antibiotic Clindamycin, which isn’t in the flu vaccine, although other antibiotics are used. I suppose an anxiety attack is a possible explanation, but I highly doubt thats what happened. Also I’m not an anti-vaxxer, but I do have a fear of needles because of this and other experiences. Any theories?
- JazSincLv 710 months ago
... ... ...